Support curves of invertible Radon transforms

Kurusa, Árpád: Support curves of invertible Radon transforms.
ARCHIV DER MATHEMATIK, 61 (5). pp. 448-458. ISSN 0003-889X (1993)

[img] Text
supcur.pdf - Accepted Version

Download (350kB)
Item Type: Article
Journal or Publication Title: ARCHIV DER MATHEMATIK
Date: 1993
Volume: 61
Number: 5
Page Range: pp. 448-458
ISSN: 0003-889X
Faculty: Not Specified
Institution: József Attila Tudományegyetem
Language: English
MTMT id: 1118117
DOI id:
Date Deposited: 2019. Jul. 03. 14:47
Last Modified: 2019. Jul. 03. 14:47
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year